# SDR TRBA20120613001

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 37,059 hours, 36,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE EMERGENCY FLOOR ESCAPE PATH LIGHT AT GALLEY AREA INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED WIRES AT CONNECTOR FIN 163WLA IAW AMM 20-27-17.  PERFORMED OPERATIONAL CHECK FOUND IT TO BE WORKING PROPERLY IAW W/C EX-335000-OPT-10000-001. THE ACFT WAS RETURNED TO SERVICE.
